EconPapers    
Economics at your fingertips  
 

Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion

Na Song and Zaiming Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We study the asymptotic properties of minimum distance estimator of drift parameter for a class of nonlinear scalar stochastic differential equations driven by mixed fractional Brownian motion. The consistency and limit distribution of this estimator are established as the diffusion coefficient tends to zero under some regularity conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/942307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/942307.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:942307

DOI: 10.1155/2014/942307

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:942307